English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89671/119468 (75%)
Visitors : 23933359      Online Users : 200
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76004
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76004


    Title: Kronecker product-forms of steady-state probabilities with Ck/Cm/1 by matrix polynomial approaches
    Authors: Luh, Hsing Paul
    陸行
    Liu, Hsin Yi
    Contributors: 應數系
    Keywords: Matrix polynomials;Phase-type distributions;Quasi-birth-and-death process
    Date: 2011-11
    Issue Date: 2015-06-22 14:26:31 (UTC+8)
    Abstract: In this paper, we analyze a single server queueing system Ck/Cm/1. We construct a general solution space of vector product-forms for steady-state probability and express it in terms of singularities and vectors of the fundamental matrix polynomial Q(ω). It is shown that there is a strong relation between the singularities of Q(ω) and the roots of the characteristic polynomial involving the Laplace transforms of the inter-arrival and service times distributions. Thus, some steady-state probabilities may be written as a linear combination of vectors derived in expression of these roots. In this paper, we focus on solving a set of equations of matrix polynomials in the case of multiple roots. As a result, we give a closed-form solution of unboundary steady-state probabilities of Ck/Cm/1, thereupon considerably reducing the computational complexity of solving a complicated problem in a general queueing model.
    Relation: Numerical Algebra, Control and Optimization, 1(4), 691-711
    Data Type: article
    DOI 連結: http://dx.doi.org/10.3934/naco.2011.1.691
    DOI: 10.3934/naco.2011.1.691
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML834View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback